# SDR AALA201706269004

- Difficulty date: May 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Part number: D53370622204
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON LEFT MAIN LANDING GEAR DOOR FORWARD ATTACH FITTINGS IN MAIN WHEEL WELL AT STRINGER 41L, FRAME 42, AND Y254.  REPLACED THE ATTACH FITTING IAW SRM A319 51-72-11, AND EA  270816.
